# SDR AALA2018070659016

- Difficulty date: July 4, 2018
- Submitted: July 6, 2018
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 18,944 hours, 7,589 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door Slide
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER ARMING DOORS, THE FIRST FLIGHT ATTENDANT NOTICED LOW PRESSURE ON CIDS PANEL FOR THE R2 DOOR SLIDE. SERVICED THE BOTTLE IAW AMM 52-10-00.  OPS CHECKED GOOD.
